MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BEVD 1.9MM CAT SET; BACTISEAL EVD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD CODMAN BEVD 1.9MM CAT SET; BACTISEAL EVD CATHETERS
Model Number 821749
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a "pinprick" hole in the bactiseal evd catheter (id (b)(6).The patient is a 4 year-old child.No additional information was provided in regards the event and patient outcome.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The bactiseal sample was not returned for evaluation; however pictures were provided for evaluation: dhr - lot number 6234599 with no anomalies.Failure analysis - as seen in the photos provided by the customer a pinprick hole was evident.Complaint confirmed.No root cause could be determined as the device was not returned for investigation.If the sample is returned, the complaint will be re-opened, and the device evaluated.

Brand Name
CODMAN BEVD 1.9MM CAT SET
Common Device Name
BACTISEAL EVD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16522952
Report Number3013886523-2023-00075
Device Sequence Number2351784
Product Code JXG
UDI-Device Identifier10381780518440
UDI-Public(01)10381780518440(17)230228(10)6234599.
Combination Product (Y/N)N
PMA/510(K) Number
K090348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number821749
Device Catalogue Number821749
Device Lot Number6234599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/28/2023
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexUnknown